# SDR UPS01837247

- Difficulty date: October 14, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 68,094 hours, 45,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 L-2 DOOR FWD LOWER CORNER FUSELAGE SKIN AND INTERNAL DOUBLER ARE CRACKED AT STA 1620 AT LONG 21L, AND EXISTING DOUBLER DOES NOT CONFORM TO THE SRM.  CUT OUT DAMAGE, NDT VERIFIED NO CRACKS.  FABRICATED AND INSTALLED FILLERS, DOUBLER AND TRIPLER IAW 8110-3 APPROVED DH SK 718-700.
